... finished with?
Venlafaxine - I have been tapering off from 150 mg starting the end of May. Felt fine until I was?
- 21 Oct 2015 by rsdeveikis
- 22 October 2015
- depression, bipolar disorder, anxiety, obsessive compulsive disorder, panic disorder, premenstrual dysphoric disorder, social anxiety disorder, generalized anxiety disorder, venlafaxine, tapering
You don't mention what withdrawal effects you are still experiencing, but the diarrhea and general malaise will get better in time. Otherwise, if your symptoms for which you started this medication have returned, you may want to discuss with your doctor your options to help treat these symptoms.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 25 Nov 2011 • 3 answers
Posted 18 Apr 2014 • 1 answer
Posted 25 Aug 2015 • 5 answers
Posted 17 Feb 2017 • 3 answers